# SDR HEEA0012630

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Detector
- Part number: 214074280105
- Condition: Failed
- Location: Rotor Rpm
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LOW ROTOR LIGHT WILL NOT COME ON.
